# SDR ASAA2023013141888

- Difficulty date: January 31, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 45,549 hours, 15,938 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 313A27521
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG AFT PYLON FAIRING AFT FITTING CRACKED. GROUNDED - YES. REPAIRED IAW B737-800 SRM 54-50-70-2R-6.
